alexa
Reach Us +1(631)596-0675
Case Report: Clozapine Induced Ogilvies Syndrome | OMICS International | Abstract
ISSN: 2161-069X

Journal of Gastrointestinal & Digestive System
Open Access

Like us on:

Our Group organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific Societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Open Access Journals gaining more Readers and Citations
700 Journals and 15,000,000 Readers Each Journal is getting 25,000+ Readers

This Readership is 10 times more when compared to other Subscription Journals (Source: Google Analytics)

Case Report

Case Report: Clozapine Induced Ogilvies Syndrome

Mahmoud Mosli* and Melanie Beaton

London Health Sciences Centre, Department of Medicine, London, Ontario, Canada

*Corresponding Author:
Mahmoud Mosli
MBBS, FRCPC, ABIM
London Health Sciences Centre
Department of Medicine, London
Ontario, Canada
E-mail: [email protected]

Received date: January 02, 2012; Accepted date: March 07, 2012; Published date: March 09, 2012

Citation: Mosli M, Beaton M (2012) Case Report: Clozapine Induced Ogilvie’s Syndrome. J Gastrointest Dig Syst 2:105. doi: 10.4172/2161-069X.1000105

Copyright: © 2011 Mosli M, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.

Abstract

We report a case of clozapine induced acute intestinal pseudo obstruction (also known as Ogilvie’s syndrome) in a 54-year female with a history significant for multiple psychiatric disorders. The diagnosis was made after a challenging clinical presentation where collaboration between multiple medical services resulted in reaching a unified diagnosis. The diagnosis was established based on multiple radiological imaging modalities and confirmed by a documented response to colonic decompression through colonoscopy and discontinuation of the offending medication.

Keywords

Recommended Conferences
Share This Page
Top